# SDR DALA1032366902

- Difficulty date: October 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AIR FONE DOUBLER ASSY HAS CORROSION STA 1500-1520 BETWEEN STR 28&29R.  REPAIRED IN ACCORDANCE WITH ERA 486842-14.  (DL75E103152)
